3 doctors weighed in:

I have steriodal creme for my exzema but it is not working to well I am a college athlete and sweat a lot and my rash wont stop flaring?

3 doctors weighed in
Dr. Morris Westfried
Dermatology
2 doctors agree

In brief: See doc

You may need short course of oral medications.
Once under better control, the creams can be changed as part of a regimen of barrier repair cream, essential fatty acids such as flaxseed oil, and possible food allergen avoidance.For the seating use absorbent powder prior to exercise to decrease friction.

In brief: See doc

You may need short course of oral medications.
Once under better control, the creams can be changed as part of a regimen of barrier repair cream, essential fatty acids such as flaxseed oil, and possible food allergen avoidance.For the seating use absorbent powder prior to exercise to decrease friction.
Dr. Morris Westfried
Dr. Morris Westfried
Thank
1 comment
Dr. Jennifer Haley
Try to avoid overuse of soap, ie limit to groin, under arms only and try Cerave or Cetaphil CREAM all over after using the steroid cream to areas actively affected. Iff not improved in about 2 weeks, best to get checked. You might have an infection overlying those compromised areas of eczema.
Get help from a real doctor now
Dr. Warren Strudwick
Board Certified, Sports Medicine
26 years in practice
490K people helped
Continue
108,000 doctors available
Read more answers from doctors